# SDR 2006UALA02185

- Difficulty date: November 14, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 38,141 hours, 4,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT LH SIDE AND AFT SIDE OF LAV 110.  REPLACED FEEDER CABLE. OPS CKS. NORMAL.
